# SDR HDNA2021012101001

- Difficulty date: January 21, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N911XA
- Make and model: Urocop EC135T1
- Aircraft serial: 0132
- Aircraft time: 12,529 hours, 41,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: M/R Gb Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 5 CRACK, TAIL CONE CRACK, TRANSMISSION DECK CRACK IN FUSELAGE.  THIS WAS REPAIRED WITH RDAS REF NO: AHI 135 53 063 20 TE-2020-EC135-03905, WHICH ENCAPSULATES REPAIRS ON ALL THREE.
